# SDR AALA20040228

- Difficulty date: February 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT HAND EMERGENCY LIGHT AT FIRST CLASS GALLEY BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR LEFT HAND SIDE AT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
